ACTIFED SYRUP

5.50 EGP

Each 5 ml of syrup contains pseudoephedrine hydrochloride 30 mg and tripolidine hydrochloride 1,25 mg Typical excipients include : sucrose,glycerol,methyl hydroxybenzoate,sodium hydroxide pellets,purified water .

ACTIFED SYRUP; trebrolden, sudafedrin, respiratory tract agents .

ACTIFED SYRUP

ACTIVE-INGREDIENT OF ACTIFED

Each 5 ml of syrup contains pseudoephedrine hydrochloride 30 mg and tripolidine hydrochloride 1,25 mg Typical excipients include : sucrose, glycerol, methyl hydroxybenzoate, sodium hydroxide pellets, purified water .

INDICATION OF ACTIFED

Actifed is indicated for the symptomatic relief of upper respiratory tract disorders . Which is benefited by a combination of a nasal decongestant and histamine H1-receptor antagonist .

DOSAGE OF ACTIFED

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

Users should be advised to seek medical advice if symptoms persist for more than 7 days . Do not exceed the stated dose or frequency of dosing . Avoid use with other anti-histamine- containing products , including cough and cold medicines ( see warnings and precautions )

OVER-DOSAGE OF ACTIFED

Syptoms and signs pseudophedrin overdose may result in syptoms due to central nervous system and cardiovascular stimulation (e.g excitement, restlessness, hallucination, hypertension and arrhythmias. In severe cases , psychosis, convulsions, coma and hypertensive crisis may occur . serum potassium levels may be low due to extacellular to intracellular shifts in potassium . triprolidine overdose is likely to result in effects similar to those listed under adverse reactions . additional symptoms may include ataxia , weakness, respiratory depression, dryness of the skin and mucous membranes, hyperpyexia, tremor, psychosis, convulsions, tachycardia and arrhythmias .

CONTRA-INDICATION OF ACTIFED

Not to be used for children less than 6 years of age . Hypersensitivity to pseudoephedrine hydrochloride , triprolidine hydrochloride , acrivastine or expcipients .severe hypertension or severe coronary artery disease . Patients receiving other sympathomimetics ( such as decongestants,appetite suppressants and amphetamine-likepsychotimulants). patients receiving monoamine oxidase inhibitors (MAOI’S) or for two weeks after stopping a MAOI drug.

STORAGE OF ACTIFED SYRUP

Store at temperature not exceeding 30° C keep medicine out of children .
PACK OF ACTIFED
.Actifed syrup :carton box contains a bottle of 60,100 and 120 ml with inner leaflet .Expectorant : carton box contains a bottle of 60,100 and 120 ml with inner leaflet .
ACTIFED SYRUP MANUFACTURED BY
GlaxoSmithkine – El-salam city-cairo. Egypt.

https://www.drugs.com/actifed.html

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “ACTIFED SYRUP”

Your email address will not be published. Required fields are marked *

Shopping Cart
Don`t copy text!
Scroll to Top
Open chat